# SDR AWXA200501356

- Difficulty date: October 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834260
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CORROSION ON THE FLOOR SUPPORT STIFFENER AT BS 324, WL 208 AND BL 11L.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-51-1A1 FIG 101.  MAINTENANCE REPLACED STIFFENER WITH NEW PART AT BS 324, WL 208 AND BL 11L IAW BOEING 737-300 SRM 51-40-05-0G FIG 2.
